# SDR 05FDEA01987

- Difficulty date: July 18, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1352 IS GOUGED AT 3 O'CLOCK, WORN FROM 5-6 O'CLOCK AND MISSING   RUBSTRIP FROM 1-6 O'CLOCK.  (OPEN)
